# SDR QXEA2021080200383

- Difficulty date: August 1, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 5,578 hours, 3,283 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: OT40N
- Condition: Loose
- Location: Lavatory
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS THE AFT LAV FLOORING MAT HAS BECOMING DETACHED FROM THE FLOOR AND IS A BAD TRIPPING HAZARD. PLACED ON NEF. RETURNED TO SERVICE.
